# SDR FDEA2018081742029

- Difficulty date: August 14, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 27,541 hours, 15,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048300400
- Condition: Punctured
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231SG WAS PUNCTURED THROUGH.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005, REV N.
